FacebookPixel

Bumps after Restylane Skinboosters


Helpful Vote Helpful?

0 helpful votes.


Question: Bumps after Restylane Skinboosters

I am 28 years old . 3 months ago I had restyline vital skin booster. After then some places on forehead and nearvthe mouth stayed bumps. They are swelling sometimes. Will they metabolize naturally or need hyaluronidase. How long need it to disappear naturally?

Answers (3)

Dr Anna Hemming

Thames Skin Clinic

8th June 2021

Answer: Hi,

Thank you for your recent enquiry.

Unfortunately as we did not perform this procedure we are unaware of any information surrounding the treatment or product and therefore would recommend that you return to the practitioner that performed the treatment who will be able to assess your concern.

Many thanks,
Abbi

Clinic Manager


Helpful Vote Helpful?

0 helpful votes.

You either need to be logged in as Community Member or a Clinic to leave a comment.

To login to your community please Click Here.

To login as a Clinic please Click Here.

Director and manager Tracy Shepherd Regan

Indulgence Skin Laser and Beauty Clinic

8th June 2021

Answer: Sorry to hear you've had this experience, it is possible that the product may have been injected too superficially or in greater amounts than it should be. Whether you need this dissolving will depend on how the product has been placed. Have you tried contacting the Practitioner who did your treatment? They should be able to assist you. If they can not or will not please feel free to contact us for assistance.
Kind regards
Tracy Shepherd-Regan


Helpful Vote Helpful?

0 helpful votes.

You either need to be logged in as Community Member or a Clinic to leave a comment.

To login to your community please Click Here.

To login as a Clinic please Click Here.

Dr Anita Kapoor

Face Clinic London

8th June 2021

Answer: Hi Nino- I'm sorry to hear that you have developed bumps over some areas from previous Restylane Skinboosters. These will metabolise naturally and may resolve more quickly if you massage the area regularly. It does not usually require hyaluronidase treatment. I suggest you ask the clinician who treated you to review you face to face if possible. Thanks for your enquiry. Dr A Kapoor


Helpful Vote Helpful?

0 helpful votes.

You either need to be logged in as Community Member or a Clinic to leave a comment.

To login to your community please Click Here.

To login as a Clinic please Click Here.

Click Here to see more questions and answers about Restylane ® Skinboosters (Vital & Vital Light).